MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG 1PST RD/DOME PAT 32MM; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG 1PST RD/DOME PAT 32MM; SIGMA KNEE PRIMARY : KNEE PATELLA
Catalog Number 986036
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient reported persistent knee cap pain after years of good function.Surgeon suspected loose patella.Loose patella(single peg style) confirmed intraoperatively.It was not grossly loose, but had micro motion per the surgeon.Loosening was at the cement/implant interface.Cement manufacturer is unknown.Dome of patella exhibited a linear band of wear from top to bottom also good bone stock to re cement new 3 peg patella and linear exchanged while in knee.Doi: (b)(6) 2005; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PFCSIG 1PST RD/DOME PAT 32MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7771871
Report Number1818910-2018-66280
Device Sequence Number11016167
Product Code NJL
UDI-Device Identifier10603295253105
UDI-Public10603295253105
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number986036
Device Lot Number1870854
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight92